Publisher: Academic Press

Related content
Volume 17, Number 3, September 1996

all issues

Favourites:Add to Favourites
Favourites:Add to Favourites

On Multivariate Splines, Matroids, and the Ext-Functor
pp. 251-307(57)
Authors: Dahmen, W.; Dress, A.; Micchelli, C.A.

Favourites:Add to Favourites

Perturbation of Polynomial Ideals
pp. 308-336(29)
Author: Jia, R.Q.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more